# SDR AALA20120727003

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 41,397 hours, 10,428 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO RIGHT INBOARD FLAP 21.5 INCHES FROM INBOARD END.  INSTALLED PERMANENT HOT BONDED DOUBLER AS PER SRM 51-70-10-2R 4.
